# SDR CALA2018102902225

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FR68 NO.1 DOOR STOP LOWER I/B HOLE HAS A REJECTABLE INDI CATION AD RELATED TASK NO. 2018-03-12 SUPPORT TASK GENERATED ON NR 9296748 REAMED I/B HOLE TO .391 PER SRM 53-41-12-300-008 STEP 2A(F). HFEC ROTORY SCAN COMPLETED WITH NO RELEVANT INDICATIONS. COLD WORKED HOLE PER SRM 51-48-00-001 TABLE 00101. FINAL REAM SIZE .400 D OVER .2825 PER SRM 51-44-11-001 TABLE 00112. FREEZE PLUG FABRICATED ON NR 23186. INSTALLED FREEZE PLUG PER SRM 51-73-12-001 PAR. 4A. REAMED HOLE IN STOP FITTING TO 2N M 51-75-12-001 PARA. C. HFEC INSPECTED L2 DOOR FR 68 NR 1 STOP WEB & 53-41-12-300-010 PAR. 2(A). TREATED, PRIMED AND PAINTED PER SR (BOTH SIDES OF AFFECTED AREA) WITH NO REJECTABLE INDICATIONS. -009 AT 38500 FC FROM TIME OF REPAIR EMBODIMENT FH NOT RELEVANT. INSTALLED L2 DOOR NR 1 STOP FITTING AT FR 68 PER SRM 53-41-12-300- 010. THIS REPAIR REQUIRES AN SRI INSPECTION PER SRI 53-41-12-205 VANT. SUBSEQUENT INSPECTION INTERVALS REQUIRED AT 7700 FC. FH NOT RELE REPAIR WASHER FABRICATED ON NR 23186.
